# SDR AALA201711079030

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 13,870 hours, 2,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 784806
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY FAULTED DURING A BITE TEST.  REPLACED THE BATTERY IAW AMM 33-51-38.
